Texas, 2015

Flash Flood and Flood in Texas, October 24 to 30, 2015

October 24 to 30, 2015 · NWS BRO · 2 events in 1 county or zone

Moisture from Hurricane Patricia, additional lift from the slowly east moving bands, and the approach of a front/wind shift from the ranchlands combined to produce a two hour period of blinding rains across most of Willacy, with the highest totals once again in the San Perlita Willamar Santa Monica area. Radar estimates of 3 to 6 additional inches in about two hours fell over areas inundated…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5.0 million
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BRO wrote it up.

Moisture from Hurricane Patricia, additional lift from the slowly east moving bands, and the approach of a front/wind shift from the ranchlands combined to produce a two hour period of blinding rains across most of Willacy, with the highest totals once again in the San Perlita Willamar Santa Monica area. Radar estimates of 3 to 6 additional inches in about two hours fell over areas inundated just days before. This new rainfall resulted in flash flooding across much of eastern Willacy County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before the first event at Oct 24, 2:48 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 24, 2:48 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 PM CDT SAT OCT 24 2015

...FLOODING RAINS ENDING THIS EVENING THEN WINDY AND DRYING OUT
SUNDAY...

.SHORT TERM /NOW THROUGH SUNDAY NIGHT/...FORECAST WORKING OUT
FAIRLY WELL SINCE LAST UPDATE...AS SYSTEMS COALESCING INTO THE
EXPECTED RAINFALL BANDS WHICH HAVE FLOODED WESLACO WITH 3 FEET OF
INUNDATION FROM SEVERAL INCHES OF RAIN...AND SOON TO FLOOD WILLACY
WITH SEVERAL FEET OF INUNDATION ON TOP OF ALL THE RAIN THEY HAD ON
THURSDAY EVENING.

THE GOOD NEWS? FRONT...WIND SHIFT WITH STRONG NORTHWEST WINDS...
IS RACING SOUTHEAST AND WILL CROSS THE COAST BY 6 PM THIS EVENING
REMOVING THE LAST OF THE "SPINNING" CELLS THAT HAVE COME CLOSE TO
REACHING TORNADO POTENTIAL BUT FELL JUST SHORT EACH TIME.

SO...THE FORECAST BECOMES STRAIGHTFORWARD: THE FRONT PASSES AND
MODERATE TO BRIEFLY HEAVY RAIN CONTINUES FOR TWO HOURS HENCE...
FOLLOWED BY LIGHTER RAINS/SHOWERS FOR SEVERAL HOURS OVERNIGHT
BEFORE MORE OF A DRIZZLE/SPRINKLE CONTINUES INTO THE OVERNIGHT AND
EARLY SUNDAY AS LOW LEVEL MOISTURE PERSISTS EVEN AS THE MID/UPPER
LEVELS DRY OUT.

THE MAIN CHANGES WERE TO QUICKLY SCOOT HIGHER CHANCES OFFSHORE AND
END ALTOGETHER FOR SUNDAY AFTERNOON...AND EVEN SOME SUNSHINE WILL
RETURN AFTER NOON ESPECIALLY ACROSS THE MID/UPPER VALLEY THROUGH THE
RANCHLANDS.  ALSO MADE A NUMBER OF HAND-EDITS TO TEMPERATURES BASED
ON CRASHING READINGS INTO THE 60S BEHIND THE FRONT...WHICH WILL HOLD
THROUGH THE NIGHT AND DROP A LITTLE MORE TOWARD DAYBREAK.  KEPT
READINGS DOWN A TAD SUNDAY MORNING DUE TO CLOUD COVER...THEN EDGED
THROUGH THE 70S DURING THE AFTERNOON.

AS FOR WINDS...HAVE ELECTED TO HOLD ADVISORY DECISION FOR LATER THIS
EVENING AS VISCOUS AIR MASS AND LOW CLOUDS...AS WELL AS NIGHTTIME
WITH WINDS JUST ABOVE CRITERIA ABOVE THE DECK...MAKES ME HESISTANT
TO PULL TRIGGER AT THIS POINT.  THAT COULD CHANGE FOR SUNDAY FOR
COASTAL COUNTIES WITH INCREASED MIXING AS CLOUDS LIFT AND HEATING
BEGINS.

CLEARING SKIES AND LIGHTENING WINDS OVER LAND SET THE STAGE FOR
UPPER 50S TO LOWER 60S LOW TEMPERATURES BY MONDAY MORNING...AND
SEVERAL DAYS OF CHAMBER OF COMMERCE WEATHER TO FOLLOW.

FINALLY...NO CHANGE TO FLASH FLOOD WATCH FOR NOW BUT MAY NEED TO
TRIM FURTHER WITH BULK OF HEAVY PRECIPITATION LONG GONE BY MIDNIGHT
AND CERTAINLY BEFORE 7 AM.

&&

LONG TERM /MONDAY THROUGH SATURDAY/...RAIN CHANCES WILL DIMINISH
FROM WEST TO EAST SUNDAY NIGHT AS DRIER AIR FILTERS INTO DEEP
SOUTH TEXAS. HOWEVER...ISOLATED SHOWERS WILL BE POSSIBLE OVER THE
LOWER TEXAS GULF WATERS MONDAY AND MONDAY NIGHT FROM WRAP AROUND
MOISTURE FROM THE 500 MB LOW/SURFACE LOW ACROSS THE UPPER TEXAS
COAST/SOUTHWEST LOUISIANA COAST. THE LATEST GFS/ECMWF IS IN PRETTY
GOOD AGREEMENT BUT DIFFER SLIGHTLY IN THE STRENGTH AND PLACEMENT
OF THE SURFACE LOW. WILL LEAN TOWARDS A GFS/ECWMF BLEND FOR
WINDS...ESPECIALLY FOR THE GULF WATERS SUNDAY NIGHT THROUGH
TUESDAY. NORTHWEST FLOW WILL CONTINUE ACROSS THE AREA THROUGH
TUESDAY MORNING AS LOW PRESSURE MOVES ACROSS LOUISIANA. ONSHORE
FLOW RETURNS BY LATE TUESDAY INTO WEDNESDAY AS A COLD FRONT MOVES
INTO NORTH TEXAS. RAIN CHANCES BEGIN TO INCREASE BY LATE WEEK AS
LOW TO MID LEVEL MOISTURE INCREASES OVER THE AREA AHEAD OF A 500MB
LOW/TROUGH APPROACHING FROM THE WEST.

&&

.MARINE...
TONIGHT THROUGH SUNDAY NIGHT...THE BIG STORY IS THE POTENTIAL FOR
A GALE AS THE SURFACE LOW QUICKLY WINDS UP ALONG THE COASTAL BEND.
SLIGHTLY UPPED THE WIND FORECAST FOR ALL WATERS ESPECIALLY SUNDAY
SO WILL CONVERT GALE WATCH TO WARNING BEGINNING AT 7 AM. THIS
TIMING MAY NEED TO START EARLIER PENDING IF THE POST- FRONTAL
SURGE KEEPS GOING OR IS VERY SHORT LIVED BEFORE THE STRONGER WINDS
SET UP AND MIX DOWN FROM THE 925-850 MB LAYER.

WINDS GRADUALLY DIMINISH OVER THE GULF SUNDAY NIGHT BUT MORE QUICKLY
OVER THE LAGUNA WHERE CONDITIONS WILL REVERT TO SMALL CRAFT...20 TO
25 KNOTS...SUNDAY LATE AND BELOW THAT OVERNIGHT WITH CLEARING SKIES.

MONDAY THROUGH WEDNESDAY...ADVERSE MARINE CONDITIONS WILL PREVAIL
ALONG THE LOWER TEXAS SUNDAY TONIGHT INTO MONDAY DUE TO A TIGHT
PRESSURE GRADIENT ACROSS THE GULF OF MEXICO. ONGOING SMALL CRAFT
ADVISORIES...OR POSSIBLE GALE WARNINGS...WILL LIKELY PREVAIL
ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS THROUGH LATE
MONDAY. MARINE CONDITIONS WILL BEGIN TO IMPROVE ON TUESDAY AS THE
PRESSURE GRADIENT RELAXES ACROSS THE WESTERN GULF OF MEXICO. LIGHT
TO MODERATE NORTHWEST WINDS TUESDAY WILL SHIFT TO THE SOUTH LATE
TUESDAY INTO WEDNESDAY AS A COLD FRONT MOVES INTO NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  67  77  63  78 /  90  20  10  10
BROWNSVILLE          67  78  61  79 /  90  20  10  10
HARLINGEN            67  78  61  80 /  90  20  10  10
MCALLEN              67  78  61  80 /  90  20  10  10
RIO GRANDE CITY      66  77  58  80 /  70  10  10   0
SOUTH PADRE ISLAND   69  77  69  77 /  90  30  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257.

     HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
     257.

GM...GALE WARNING FROM 7 AM SUNDAY TO 1 AM CDT MONDAY FOR GMZ130-132-
     135-150-155-170-175.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

52/54
Hazardous weather outlook, Oct 24, 4:35 AM CST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
535 AM CDT SAT OCT 24 2015

TXZ248>257-242100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
535 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL
AND POSSIBLE FLOODING...ARE EXPECTED TODAY AND TONIGHT. A FLASH
FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
SUNDAY AND MONDAY.

ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY
RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED FOR SUNDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE NEXT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT FOR
POTENTIAL FLOODING.

GMZ130-132-135-150-155-170-175-242100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
535 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND OUT TO 60 NAUTICAL MILES OFFSHORE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORIES AND GALE WATCHES HAVE BEEN POSTED FOR THE
LOWER TEXAS BAY AND GULF WATERS SUNDAY AND SUNDAY NIGHT.

ANOTHER ROUND OF SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY
FOR THE LOWER TEXAS GULF WATERS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Oct 24, 2:34 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
334 PM CDT SAT OCT 24 2015

TXZ255-242100-
INLAND CAMERON TX-
334 PM CDT SAT OCT 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CAMERON COUNTY
UNTIL 400 PM CDT...

AT 332 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BESTEIRO MIDDLE SCHOOL...OR OVER SOUTHMOST...MOVING NORTH AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. IN
ADDITION...A BRIEF FUNNEL CLOUD OR WEAK TORNADO WILL BE POSSIBLE IF
STORMS INTENSIFY.

LOCATIONS IMPACTED INCLUDE...
LOS FRESNOS...SOUTHMOST...CAMERON PARK...BROWNSVILLE...BROWNSVILLE
PUBLIC LIBRARY SOUTHMOST BRANCH...PERKINS MIDDLE SCHOOL...GONZALEZ
ELEMENTARY SCHOOL...LOPEZ HIGH SCHOOL...LOS FRESNOS HIGH SCHOOL AND
GALLEGOS ELEMENTARY SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2584 9740 2586 9741 2584 9741 2584 9743
      2585 9745 2587 9744 2587 9746 2588 9746
      2588 9748 2611 9750 2611 9735 2605 9731
      2593 9734 2591 9737 2589 9736 2588 9737
      2587 9736 2586 9737 2584 9737
TIME...MOT...LOC 2032Z 184DEG 30KT 2588 9743

BIRCHFIELD
Special weather statement, Oct 24, 2:44 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
344 PM CDT SAT OCT 24 2015

TXZ251-253>257-242145-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-KENEDY TX-
HIDALGO TX-COASTAL CAMERON TX-
344 PM CDT SAT OCT 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...SOUTHEASTERN
HIDALGO...WILLACY AND CAMERON COUNTIES UNTIL 445 PM CDT...

AT 343 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF U S 77
BORDER PATROL STATION TO NEAR LASARA TO NEAR MARIA ALICIA P MUNOZ
ELEMENTARY SCHOOL TO NEAR GRANJERO...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EDINBURG...PHARR...HARLINGEN...WESLACO...SAN JUAN...SAN BENITO...
ALAMO...DONNA...MERCEDES AND RAYMONDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2620 9718 2597 9757 2611 9827 2610 9830
      2610 9831 2704 9767 2704 9738 2689 9738
      2700 9756 2695 9755 2688 9737 2644 9732
      2648 9724 2646 9724 2636 9738
TIME...MOT...LOC 2043Z 273DEG 38KT 2698 9765 2644 9795 2622 9808 2610
9831

54
Local storm report, Oct 24, 2:49 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
349 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      BROWNSVILLE             25.93N  97.48W
10/24/2015                   CAMERON            TX   NEWSPAPER

            WILLACY COUNTY EM REPORTED FLASH FLOOD EVACUATION OF 3
            PEOPLE AT FM 1650 AND FM 1450

&&

EVENT NUMBER BRO1500148

RJH
Local storm report, Oct 24, 2:54 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
354 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      WESLACO                 26.16N  97.98W
10/24/2015                   HIDALGO            TX   BROADCAST MEDIA

            KRGV REPORTED FLOOD WATERS AT ACCESS ROAD BEFORE
            INTERNATIONAL BLVD.

&&

EVENT NUMBER BRO1500149

RJH
Local storm report, Oct 24, 3:48 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
448 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      RAYMONDVILLE            26.48N  97.78W
10/24/2015                   WILLACY            TX   EMERGENCY MNGR

            WILLACY COUNTY EM REPORTED FLASH FLOOD. EVACUATION OF 3
            PEOPLE BY BOAT AT FM 1650 AND FM 1450

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS...SOURCE

EVENT NUMBER BRO1500148

BIRCHFIELD
Local storm report, Oct 24, 3:52 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
452 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      RAYMONDVILLE            26.48N  97.78W
10/24/2015                   WILLACY            TX   EMERGENCY MNGR

            ROUTE 186 OR HIDALGO AVENUE IN DOWNTOWN RAYMONDVILLE
            WAS SHUT DOWN FROM KING STREET TO 15TH STREET DUE TO
            FLOODING.

&&

EVENT NUMBER BRO1500150

BIRCHFIELD

The radar

The Brownsville radar (KBRO), 58 km away, was scanning. The volume nearest the first event began at 22:28 UTC.

Open the radar archive at this moment

Event by event

1 flash flood, 1 flood. Local standard time, as filed.

Flash Flood, Willacy

When
October 24, 4:30 PM CST to October 25, 12:00 AM CST
Where
Willacy County, 2.39 mi ESE of Sebastian to 4.12 mi NE of Yturria
Cause
Heavy Rain
Property damage
$2.5 million
Reported by
Emergency Manager
Coordinates
26.341, -97.763

The heavy rainfall on October 24th led to much of eastern Willacy County being under several feet of water. Water rescues were underway prior to the heaviest rains and continued through the afternoon. Though homes are few and far between (mainly farm houses or workers homes), the majority likely had water inside them by late in the day. Hazardous, high water was found across nearly all of the County east of the expressway (and the larger communities).

Flood, Willacy

When
October 25, 12:00 AM CST to October 30, 8:00 AM CST
Where
Willacy County, 5.39 mi ESE of Sebastian to 5.13 mi ESE of Yturria
Cause
Heavy Rain
Property damage
$2.5 million
Reported by
Emergency Manager
Coordinates
26.334, -97.715

Hazardous, high water on roadways, in homes, and across cropland continued across nearly all of eastern Willacy County.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2015Every state in 2015This day in weather historyWarnings in Texas, October 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 605980, 605981.